Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

11 year old on steroid shots for allergies and respiratory problems. Knot and painful bruise at the injection site. Anything can be done?

My 11 year old daughter received an 8/80 steroid shot because of extreme allergies and respiratory problems. That was 4 days ago. Minutes after the shot, she was crying from pain. The clinic iced it, and the pain seemed to subside. Since then, she will periodically (quite frequently) cry out in pain. There is a knot and a bruise . The knot isn t visible, only to the touch. She says it feels like a stabbing pain that comes and goes.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
think this is a case of Wheat allergies
I advise you to get blood serum tested for wheat,milk potato,rice,nuts,eggs to rule out other food allergies
In these cases Elimination diets do wonders
You can control only with medicines and steroids but no cure
After reports go for elimination
and desensitisation therapy for food allergies if you want
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor